# SDR CAL950087

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72990
- Make and model: Airbus A300 B4-103
- Aircraft serial: 259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pitch Damper
- Part number: C23005305
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 9,111 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR - FLT 0288 - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF USING EITHER SYSTEMS 1 OR 2.  THE AIRCRAFT WAS RETURNED TO WHERE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT PITCH DAMPER INDICATOR TRIPPED.  THE LT MAIN GEAR PITCH DAMPER WAS REMOVED AND REPLACED.  THE LT MAIN GEAR PITCH DAMPER WAS SERVICED IAW MM 12-12-32 AND OPERATION CHECKED GOOD.  (X)
